# SDR FDEA201709132525

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 53,210 hours, 16,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A573100192001
- Condition: Corroded
- Location: Frames 43-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN STIFFENER CORRODED,BETWEEN FRAMES 43 AND 47, Y-1456.  COMPLIED WITH EA 6-5710-T0335320 P1. MAJOR REPAIR IAW GMM6-2-100.
